Holiday Closing. KosherVitamins.com will close at 5:00pm EST on Wednesday, March 4, and will remain closed on Thursday, March 5. We will reopen at 9:00am EST on Friday, March 6.

Adwe Kosher Infant’s FeverX Acetaminophen Drops - Passover 2 OZ

Adwe Kosher Infant’s FeverX Acetaminophen Drops - Passover 2 OZ


This Item is Kosher Certified by:
    • Brand: Adwe
    • Item #: AD-017
    • UPC: 040168220704
    • Size: 2 OZ
    • Serving Size: 5 mL (1 teaspoon)
  • In stock

Adwe Kosher Infant’s FeverX Acetaminophen Drops - Passover Description:

-Temporarily reduces fever.
-Compares to the active ingredient in Infant’s Tylenol.
-Temporarily relieves minor aches and pains due to: the common cold, sore throat, flu, immunizations, headaches and toothache.


 

Supplement Facts
Serving Size 5 mL (1 teaspoon) 
Servings Per Container 0

Amount Per Serving   % DV


Acetaminophen  160 mg


*Daily value not established.

Other Ingredients:
Citric acid, FD&C red #40, FD&C yellow #6, flavor, propylene glycol, sodium saccharin, water.

Food Sensitivity:
This product contains no animal, soybean, or grain derivatives.
This product does not contain any chometz or kitnius.
Aspirin and alcohol free.

Warning: 
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if your child takes:
-More than 5 doses in 24 hours, which is the maximum daily amount.
-With other drugs containing acetaminophen.
Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do Not Use: With any other product containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Ask a Doctor Before Use if your child has liver disease.
Ask a Doctor or Pharmacist Before Use if your child is taking the blood thinning drug warfarin.
Stop Use And Ask Doctor If:
-Pain gets worse or lasts more than 5 days
-Fever gets worse or lasts more than 3 days
-New symptoms occur
-Redness or swelling is present
Keep out of reach of children.
Overdose Warning: Taking more than recommended dose (overdose) may cause liver damage. In the case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Do not use if imprinted seal under cap is broken or missing.
Specifically designed for use with enclosed dropper. Use only enclosed dropper to dose this product. Do not use any other dosing device.
Do not exceed recommended dose.

Adwe Kosher Infant’s FeverX Acetaminophen Drops - Passover Suggested Use:
Under 24 lb/Under 2 yrs of age - Consult a doctor
24-35 lb/2-3 yrs of age - 2 dropperfuls (0.8+0.8 ml) If possible, use weight dose; otherwise, use age.

This product does not contain directions or complete warnings for adult use.
Shake well before using.
Use only enclosed dropper for use with this product. Do not use any other dosing device.
Fill to dose level.
Dispense liquid slowly into child’s mouth, toward inner cheek.
If needed, repeat dose every 4 hours while symptoms last.
Do not use more than 5 times in 24 hours.
Replace dropper tightly to maintain child resistance.
Do not exceed recommeended dose.


Disclaimer: 
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Email Exclusives - Sign up to receive amazing deals via email:

Please note that KosherVitamins.com does not process orders from Friday evening to Saturday evening.

The products and the claims made about specific products on or through this site have not been evaluated by KosherVitamins.com or the United States Food and Drug Administration and are not approved to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem.

1999-2015 Kosher Vitamins Express. All Rights Reserved.

Report a bug on KosherVitamins.com